# SDR 2003FA0000951

- Difficulty date: September 3, 2003
- Submitted: September 19, 2003
- Operation: General aviation
- Aircraft: N35373
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1049
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: S16722
- Condition: Malfunctioned
- Location: Lt Wing
- Part time: 2,557 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STALL WARNING SYSTEM FUNCTION TEST AT ANNUAL INSPECTION WAS CORRECT.  SYSTEM WOULD NOT OPERATE WHEN PITOT HEAT WAS SWITCHED ON.  REMOVED STALL SWITCH AND CLEANED CORROSION FROM GROUND.  BOTH STALL WARNING AND PITOT HEAT WOULD OPERATE CORRECTLY THEN.  PREVIOUSLY, THE STALL WARNING SYSTEM WOULD FIND A GROUND THROUGH THE PITOT HEATER VIA THE STALL WARNING HEATER.  WHEN THE PITOT HEAT WAS TURNED ON,  THE STALL WARNING WOULD NOT GROUND.
